# SDR SWIA202156081

- Difficulty date: January 22, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 14,295 hours, 8,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- CORROSION L/H DOUBLER FRAMES 19 TO 20 AS MARKED.   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED L-H DOUBLER BETWEEN FR 19-20. REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
